# SDR 06FDEA02511

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC6055508
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RT WING INBD FLAP OUTBD CLOSEOUT WEB (ER/A377084-14) SNRM N00314:  EXISTING REPAIR FOUND AT RT WING INBD FLAP OUTB CLOSEOUT WEB EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 377084-14, EO1- 5100-7-5001A PT.1 TITLE:" REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR   121.707" ACCOMPLISHED.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
